Open Access

Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers


Full Text

Coming Soon.





Article Information

TitleRemarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 1, 60-62
MathSciNet MR2130937
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Anatoly N. Kochubei and Mustafa R. Sait-Ametov, Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers, Methods Funct. Anal. Topology 11 (2005), no. 1, 60-62.


BibTex

@article {MFAT308,
    AUTHOR = {Kochubei, Anatoly N. and Sait-Ametov, Mustafa R.},
     TITLE = {Remarks on the Green functions of elliptic pseudo-differential operators over the field of $p$-adic numbers},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {1},
     PAGES = {60-62},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=308},
}


All Issues